MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION DISPOSABLE FURLOW TOOL; PENILE IMPLANT SURGICAL ACCESSORIES

BOSTON SCIENTIFIC CORPORATION DISPOSABLE FURLOW TOOL; PENILE IMPLANT SURGICAL ACCESSORIES
Model Number UNK-P-DISPOSABLE_FURLOW_TOOL
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hematoma (1884)
Date of Event 05/20/2024
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the patient enrolled in the it matters study and was implanted with this ambicor penile prosthesis (app) on (b)(6) 2024.Twenty six days post implant, the patient presented with hematoma in front of the pump.The physician suspected that the hematoma was a result of the furlow insertion tool.There has been no surgical intervention and no additional patient complications were reported.
 
Additional Manufacturer Narrative
Correction to d1 brand name, d2a common device name, d2b pro code (product code), d4 model number, d4 catalog number, d4 unique identifier, d6a implant date, d5 operator of device, h6 impact codes.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Additional information provided to update b5 describe event/problem.Detailed product information was not provided to bsc.We completed a good faith effort to obtain the information.Because the product is unknown at this time, we are unable to provide the complete udi and other specific information.If additional details become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the patient enrolled in the it matters study and was implanted with this ambicor penile prosthesis (app) on (b)(6) 2024.Twenty-six days post implant, the patient presented with hematoma in front of the pump.The physician suspected that the hematoma was a result of the furlow insertion tool.There has been no surgical intervention and no additional patient complications were reported.The hematoma was resolved on (b)(6) 2024.

Brand Name
DISPOSABLE FURLOW TOOL
Common Device Name
PENILE IMPLANT SURGICAL ACCESSORIES
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key19701415
Report Number2124215-2024-41924
Device Sequence Number16843464
Product Code QGA
UDI-Device Identifier00878953000992
UDI-Public00878953000992
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
N970012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Study,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2025
2 Devices were Involved in the Event: 1   2  
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUNK-P-DISPOSABLE_FURLOW_TOOL
Device Catalogue NumberUNK-P-DISPOSABLE_FURLOW_TOOL
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2024
Supplement Date Received by Manufacturer07/24/2024
05/09/2025
Initial Report FDA Received Date07/09/2024
Supplement Report FDA Received Date08/14/2024
05/23/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age70 YR
Patient SexMale